BENYLIN® Extra Strength All-In-One® Cold & Flu Night Syrup

Sirop BENYLIN® Tout-en-un® Rhume et grippe Nuit

1 2 3 4 5 4.61 out of 5 stars

Breakdown

5
239
4
116
3
7
2
4
1
0
BENYLIN® All‑In‑One® COLD AND FLU NIGHT Syrup, 270mL. For relief of: pain, fever, headache, mucus & phlegm, nasal congestion, dry cough, sneezing, chills runny nose, sore throat pain so you can rest

EXTRA STRENGTH

ALL SYMPTOMS. 1 SOLUTION.

BENYLIN® EXTRA STRENGTH All-In-One® COLD AND FLU  NIGHT Syrup is a complete product to help relieve ALL of your COLD AND FLU symptoms with 1 simple solution, so you can get the rest you need. 

Fast, effective relief of:
  • Pain
  • Fever
  • Headache
  • Mucus & Phlegm
  • Nasal Congestion
  • Dry Cough
  • Sneezing
  • Chills
  • Runny Nose
  • Sore Throat Pain

Plus Mucus & Phlegm

Packaged in bottles of 170 mL and 270 mL.

DIRECTIONS OF USE

DIN: 02252376

Do not take more than directed (see liver warnings). Shake well before use.

Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours Do not take more than 8 tbsp. (120 mL) in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you

  • have been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • difficulty urinating due to an enlarged prostate
  • are elderly, pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.

When using this product

  • drowsiness or excitability (especially in children) may occur
  • do not drive or engage in activities requiring alertness
  • avoid alcohol
  • alcohol, sedatives and tranquilizers may increase drowsiness.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms

Other information: Read the complete carton and label before use and follow all directions. Do not use if bottle seal is broken or missing. Child resistant package. Store at 15 to 30°C.

INGREDIENTS
EACH 30 ML OR 2 TABLESPOONFULS (TBSP.) CONTAINS:
DM Cough Suppressant:
Dextromethorphan Hydrobromide
Controls dry cough.
30 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves stuffy nose and nasal congestion.
60 mg
E Expectorant:
Guaifenesin
Relieves chest congestion.
200 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves pain, fever, headache and sore throat pain.
1000 mg
AH Antihistamine:
Chlorpheniramine Maleate
Relieves runny nose and sneezing.
4 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Alcohol, artificial sweetness enhancer, benzyl alcohol, citric acid, D&C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
Reviews
1 2 3 4 5
366 reviews 99% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
4.6
Quality
4.6
Value
4.5
1 - 8 of 268 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
5 years 3 months ago

Fast Acting

Review Text: 
Great product. My whole family uses it.
Nickname: 
Micg
Location: 
Helpfulness Count: 
10 out of 11 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 3 months ago

Effective

Review Text: 
Good, effective in one bottle. It does the trick.
Nickname: 
nvlmssk
Location: 
Helpfulness Count: 
13 out of 16 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 3 months ago

All-In-One Relief

Review Text: 
All-In-One...the name says it all. Total relief in a bottle.
Nickname: 
donnapotvin
Location: 
Helpfulness Count: 
9 out of 10 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 7 months ago

This product is great on Flu Symptons

Review Text: 
I don't get the flu very often but when I do,I always get congested on my chest that causes wheezing and my cough is a very dry hacking cough.Benylin All- In- One -Cold And Flu Night Syrup worked to help me get that night sleep which I so badly need.After taking Benylin a few time,it makes me feel a whole lot better than before.The flu had to run its course but,with Benylin it helped to move it along much quicker so I can get on with my daily living.There is nothing worse than feeling miserable with the flu and not feeling up to doing anything. With Benylin,all symptoms the chills ,the coughing and not being able to sleep are gone in just a few days.Thank you Benylin.
Nickname: 
Anglewings
Location: 
Helpfulness Count: 
6 out of 6 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 3 months ago

works fast

Review Text: 
All in one for colds and flu. works fast at relieving symptoms.
Nickname: 
mercedes
Location: 
Helpfulness Count: 
7 out of 8 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 5 months ago

overall good

Review Text: 
nice taste fast working and long lasting
Nickname: 
jpjpjpjpjp
Location: 
Helpfulness Count: 
7 out of 8 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 years 10 months ago

great product!

Review Text: 
this is a really good product! it got me through one of the worst colds of my life. obviously more expensive than a generic brand, but i found that it was worth it!
Nickname: 
joey93
Location: 
Helpfulness Count: 
5 out of 5 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 4 months ago

Great Product

Review Text: 
This is really a useful product in flu season. It gives relief from cold and flu and helps in getting a good sleep.
Nickname: 
lkorbut
Location: 
Helpfulness Count: 
5 out of 5 people found this review helpful.
Report: